BIROn - Birkbeck Institutional Research Online

    Algebras of relations and relevance logic

    Mikulás, Szabolcs (2009) Algebras of relations and relevance logic. Journal of Logic and Computation 19 (2), pp. 305-321. ISSN 0955-792X.

    Full text not available from this repository.


    We prove that algebras of binary relations whose similarity type includes intersection, composition, converse negation and the identity constant form a non-finitely axiomatizable quasivariety and that the equational theory is not finitely based. We apply this result to the problem of the completeness of relevant logic with respect to binary relations.


    Item Type: Article
    Keyword(s) / Subject(s): relevance logic, completeness, De Morgan monoids, relation algebras, finite axiomatizability
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 02 Feb 2011 12:08
    Last Modified: 09 Aug 2023 12:30


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item